Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? Yes
Write-up: Information has been received from a registered nurse concerning a 13 year old female with an allergy to amoxicillin who on 10/27/06 was vaccinated IM with the first dose of HPV vaccine (lot 653650/0702F). There was no concomitant medications. On 10/27/06 approx 10 minutes after the injection, the pt started to break out in a rash around the injection site. The pt then started to wheeze. The pt was given Benadryl and Depo Medrol injection. however continued to wheeze. The wheeze was then relieved by a unit of Xopenex nebulizer treatment, but after ten minutes the pt started to wheeze again. The pt went to the ER and was admitted to the hospital. The nurse reported that th event was that of a standard allergic reaction. The pt was released from the hospital the next day, however had to continue with albuterol inhaler and prednisone therapy. The pt recovered by 10/29/06 and had not experienced any further complications. The nurse reported that the pt would not be receiving any further vaccinations with HPV vaccine. The events were felt to be other important medical events (OMIC) and immediately life threatening. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166